Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On invariant means over compact semigroups


Author: William G. Rosen
Journal: Proc. Amer. Math. Soc. 7 (1956), 1076-1082
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082080-2
MathSciNet review: 0082080
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, A property of Banach spaces, Duke Math. J. vol. 8 (1941) pp. 763-770. MR 0005776 (3:205e)
  • [2] R. J. Koch, Theorems on mobs, Doctoral Dissertation, The Tulane University of Louisiana, 1953.
  • [3] K. Numakura, On bicompact semigroups, Math. J. of Okayama University vol. 1 (1952) pp. 99-108. MR 0048467 (14:18g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082080-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society